Suzukiʼs type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces
By Daniela Paesano, Pasquale Vetro. 2012
138 citations recorded by the source corpus.
Abstract Recently, Suzuki [T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc. 136 (2008) 1861–1869] proved a fixed point theorem that is a generalization of the Banach contraction principle and characterizes the metric completeness. In this paper we prove an analogous fixed point result for a self-mapping on a partial metric space or on a partially ordered metric space. Our results on partially ordered metric spaces generalize and extend some recent results of Ran and Reurings [A.C.M. Ran, M.C. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004) 1435–1443], Nieto and Rodriguez-Lopez [J.J. Nieto, R. Rodriguez-Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005) 223–239]. We deduce, also, common fixed point results for two self-mappings. Moreover, using our results, we obtain a characterization of partial metric 0-completeness in terms of fixed point theory. This result extends Suzukiʼs characterization of metric completeness.
Subfields: Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/e9a17e5f18bc3d1cd47b137ba72b618358e6cc09
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Geometry and Topology
Citations in the corpus
- Fixed point results on metric and partial metric spaces via simulation functions (2015, background): “In this section we recall some definitions and some properties of partial metric spaces that can be found in [12, 13, 14, 15, 16].”